Affordable Access

Publisher Website

On analytic manifolds belonging to a Banach algebra

Authors
Journal
Indagationes Mathematicae (Proceedings)
1385-7258
Publisher
Elsevier
Publication Date
Volume
72
Issue
2
Identifiers
DOI: 10.1016/1385-7258(69)90005-5
Disciplines
  • Mathematics

Abstract

Abstract A certain kind of analytic manifold belonging to a Banach algebra is introduced. These manifolds can always be embedded in principal extensions of Riemann surfaces.

There are no comments yet on this publication. Be the first to share your thoughts.